Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

May 31, 2014Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at May 31, 2014, 6:49 PM MDT for Baca County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2014, 6:49 PM MDT (00:49 UTC)
Expired
May 31, 2014, 7:15 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Pueblo radar (KPUX), 161 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1947 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WWUS85 KPUB 010049
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT SAT MAY 31 2014
 
COZ097>099-010115-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
649 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 715 PM MDT...

AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF TWO BUTTES RESERVOIR...OR 19
MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT 25 MPH.

HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE 
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES RESERVOIR.

LAT...LON 3747 10251 3754 10289 3764 10289 3773 10288
      3776 10250
TIME...MOT...LOC 0049Z 272DEG 22KT 3765 10279 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 31, 3:50 PM MDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 31, 3:50 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT SAT MAY 31 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 338 PM MDT SAT MAY 31 2014

WILL KEEP THIS DISCUSSION BRIEF DUE TO RECENT/ONGOING ACTIVE
METEOROLOGICAL CONDITIONS.

FORECAST DISTRICT NOTED ISOLATED STRONG TO BRIEFLY SEVERE
THUNDERSTORMS(IN COMBINATION WITH VERY HEAVY RAINFALL) THIS
AFTERNOON...PRIMARILY OVER PORTIONS OF EL PASO COUNTY.  AS OF 315 PM
MDT...THESE STORMS ARE DECREASING IN INTENSITY AND COVERAGE.

RECENT REAL-TIME DATA...COMPUTER SIMULATIONS AND FORECAST MODEL
SOUNDINGS INDICATE THAT DRIER ZONAL TO SOUTHWESTERLY UPPER FLOW
WILL MOVE ACROSS THE CWFA INTO SUNDAY...DECREASING PRECIPITATION
POTENTIAL...ALTHOUGH DRYLINE WILL NEED TO BE MONITORED OVER FAR
EASTERN SECTIONS OF THE FORECAST DISTRICT DURING THIS TIME-FRAME.

LOCALIZED ELEVATED FIRE WEATHER CONCERNS ARE ANTICIPATED OVER
SECTIONS OF THE FORECAST DISTRICT FROM SUNDAY AFTERNOON INTO
SUNDAY EVENING...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A
FIRE WEATHER HIGHLIGHT AT THIS TIME DUE TO RECENT
PRECIPITATION...ONGOING GREEN-UP AND FUEL STATUS. WFO PUEBLO WILL
CONTINUE TO MONITOR CLOSELY.

FINALLY ABOVE SEASONAL TEMPERATURES ARE ANTICIPATED THROUGH
SUNDAY...WITH MANY LOCATIONS ALONG AND EAST OF THE I-25 CORRIDOR
NEARING OR EXCEEDING THE 90F MARK BY SUNDAY AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 338 PM MDT SAT MAY 31 2014

...MOSTLY HOT AND DRY EARLY NEXT WEEK...THEN WETTER LATER IN THE WEEK...

STILL SHAPING UP TO BE A MOSTLY HOT AND DRY PERIOD FOR MOST AREAS
EARLY NEXT WEEK THROUGH ABOUT WEDNESDAY. IF FUELS DRY
OUT...WARM...DRY WINDS COULD CAUSE FIRE DANGER CONCERNS.
ALSO...THE DRY LINE COULD IMPACT THE FAR EASTERN PLAINS AT TIMES
WITH SEVERE WEATHER.

THEN...WEDNESDAY NIGHT...MOISTURE WILL TRANSITION BACK INTO THE
AREA FOR WETTER CONDITIONS THURSDAY THROUGH SATURDAY...ESPECIALLY
OVER THE EASTERN MOUNTAINS AND PLAINS. LOOKS LIKE A BROAD...BAGGY
UPPER TROUGH WILL SAG SOUTH ACROSS THE WESTERN AND CENTRAL US
DURING THIS PERIOD...ALLOWING A LARGE AREA OF SURFACE HIGH
PRESSURE TO SLIP SOUTH INTO THE CENTRAL US PLAINS. THIS...IN
TURN...WILL HAVE THE EFFECT OF PUMPING LOW LEVEL MOISTURE UPSLOPE
INTO THE REGION...PROVIDING THE NECESSARY INGREDIENTS FOR DAILY
SHOWERS AND THUNDERSTORMS DURING THE PERIOD. BEING WEST OF THE
FRONT RANGES OF THE ROCKIES...THE SOUTHWEST MOUNTAINS...SAN LUIS
VALLEY AND EVEN THE CENTRAL MOUNTAINS WILL TEND NOT TO FARE AS
WELL IN THIS PATTERN. STILL SOME INCREASE IN SHOWERS AND
STORMS...BUT GENERALLY OVER EASTERN PARTS OF THESE AREAS...AND
GENERALLY MUCH MORE ISOLATED. LW

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 338 PM MDT SAT MAY 31 2014

VFR CONDITIONS ARE EXPECTED OVER THE KALS...KCOS AND KPUB TAF SITES
THROUGH SUNDAY.

&&

.HYDROLOGY...
ISSUED AT 338 PM MDT SAT MAY 31 2014

WILL KEEP FLASH FLOOD WATCH IN PLACE FOR THE DEWEESE
RESERVOIR/GRAPE CREEK AREA THROUGH SUNDAY NIGHT.  UNSEASONABLY MILD
TO WARM TEMPERATURES MAY ACCELERATE SNOWMELT...LEADING TO THE
POTENTIAL FOR INCREASED INFLOW OVER THIS REGION.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR COZ077-078.

&&

SHORT TERM...77
LONG TERM...LW
AVIATION...77
HYDROLOGY...LW
Hazardous weather outlook, May 31, 11:05 AM MDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1105 AM MDT SAT MAY 31 2014

COZ058>089-093>099-011715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1105 AM MDT SAT MAY 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS
INTO THIS AFTERNOON AND THEN SPREAD ACROSS LOWER ELEVATIONS LATER
TODAY. THE PRIMARY STORM THREATS WILL BE LIGHTNING AND WIND GUSTS
TO AROUND 50 MPH. ONE OR TWO STORMS NEAR THE KANSAS BORDER LATE
THIS AFTERNOON AND EARLY THIS EVENING MAY BECOME STRONG...
PRODUCING HAIL UP TO NICKEL SIZE...GUSTY WINDS TO 60 MPH AND BRIEF
HEAVY RAINFALL. THE BEST CHANCE FOR ONE OF THESE STRONGER STORMS
TO DEVELOP WILL BE ACROSS KIOWA AND PROWERS COUNTIES.
THUNDERSTORMS WILL END BY LATE EVENING ALL AREAS WITH SKIES
CLEARING OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A DRYLINE WILL SET UP NEAR THE COLORADO AND KANSAS BORDER
SUNDAY AND MONDAY. THERE IS A SLIGHT CHANCE THAT A FEW STORMS
COULD DEVELOP ON THE COLORADO SIDE BOTH DAYS IN THE LATE AFTERNOON
AND EARLY EVENING. ANY STORMS THAT DEVELOP COULD BECOME RAPIDLY
SEVERE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS IN
ADDITION TO FREQUENT LIGHTING.

AFTER A PERIOD OF DRY WEATHER TUESDAY AND WEDNESDAY...MOISTURE
WILL RETURN TO SOUTHEAST COLORADO THURSDAY AND FRIDAY...BRINGING
THE POTENTIAL FOR SCATTERED STRONG TO POSSIBLY SEVERE STORMS TO
THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEASTERN
COLORADO PLAINS.

In the hours before

Special weather statement, May 31, 6:15 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT SAT MAY 31 2014

COZ084-085-010045-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
615 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
645 PM MDT...

AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTH OF RUSH...OR 35 MILES SOUTHWEST OF
LIMON...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL EL
PASO COUNTY.

LAT...LON 3887 10405 3880 10418 3891 10426 3905 10405
TIME...MOT...LOC 0014Z 237DEG 21KT 3888 10412
Special weather statement, May 31, 6:17 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT SAT MAY 31 2014

COZ095-010045-
WESTERN KIOWA COUNTY CO-
617 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
645 PM MDT...

AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF HASWELL...OR 18 MILES SOUTHWEST
OF WILD HORSE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KIOWA
COUNTY.

LAT...LON 3849 10282 3852 10320 3853 10317 3855 10318
      3861 10318 3862 10311 3861 10283 3860 10283
TIME...MOT...LOC 0016Z 273DEG 17KT 3857 10315
Special weather statement, May 31, 6:22 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
622 PM MDT SAT MAY 31 2014

COZ093-097-010100-
LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
622 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO AND
NORTHWESTERN BENT COUNTIES UNTIL 700 PM MDT...

AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHERAW...OR NEAR LA JUNTA...MOVING EAST AT
25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA JUNTA...NORTH LA JUNTA...LAS ANIMAS AND CHERAW.

LAT...LON 3796 10362 3814 10361 3818 10318 3791 10319
TIME...MOT...LOC 0022Z 271DEG 20KT 3806 10353
Special weather statement, May 31, 6:46 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT SAT MAY 31 2014

COZ095-096-010100-
WESTERN KIOWA COUNTY CO-EASTERN KIOWA COUNTY CO-
646 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA COUNTY UNTIL 700 PM
MDT...

AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF HASWELL...OR 24 MILES SOUTHWEST
OF KIT CARSON...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EADS.

LAT...LON 3833 10307 3851 10309 3853 10275 3836 10272
TIME...MOT...LOC 0046Z 264DEG 20KT 3844 10299
Special weather statement, May 31, 6:48 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
648 PM MDT SAT MAY 31 2014

COZ085-010115-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
648 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
715 PM MDT...

AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HANOVER...OR 22 MILES SOUTHEAST OF COLORADO
SPRINGS...MOVING EAST AT 25 MPH.

HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HANOVER.

LAT...LON 3854 10459 3868 10459 3871 10416 3854 10417
TIME...MOT...LOC 0047Z 265DEG 23KT 3861 10451
Special weather statement, May 31, 6:49 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT SAT MAY 31 2014

COZ097>099-010115-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
649 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 715 PM MDT...

AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF TWO BUTTES RESERVOIR...OR 19
MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT 25 MPH.

HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES RESERVOIR.

LAT...LON 3747 10251 3754 10289 3764 10289 3773 10288
      3776 10250
TIME...MOT...LOC 0049Z 272DEG 22KT 3765 10279

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 31, 6:17 PM MDTSpecial Weather StatementPUBKiowa28 min
May 31, 6:22 PM MDTSpecial Weather StatementPUBBent38 min
May 31, 6:46 PM MDTSpecial Weather StatementPUBKiowa14 min
May 31, 6:48 PM MDTSpecial Weather StatementPUBEl Paso27 min
May 31, 7:05 PM MDTSpecial Weather StatementPUBKiowa25 min
May 31, 7:30 PM MDTSpecial Weather StatementPUBKiowa15 min
May 31, 7:56 PM MDTSpecial Weather StatementPUBCrowley19 min
May 31, 8:09 PM MDTSpecial Weather StatementPUBBent21 min
May 31, 8:20 PM MDTSevere Thunderstorm WarningPUBCrowley40 min
May 31, 8:35 PM MDTSpecial Weather StatementPUBProwers25 min
May 31, 9:21 PM MDTSpecial Weather StatementPUBProwers24 min
May 31, 9:45 PM MDTSpecial Weather StatementPUBProwers30 min
May 31, 10:00 PM MDTSevere Thunderstorm WarningPUBProwers45 min
May 31, 11:46 PM MDTSpecial Weather StatementPUBProwers29 min
Jun 1, 2:00 PM MDTSpecial Weather StatementPUBProwers45 min
Jun 1, 2:18 PM MDTSevere Thunderstorm WarningPUBKiowa57 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.